# SDR AALA202101089014

- Difficulty date: January 8, 2021
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 75,767 hours, 9,515 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT 14H.  RESEATED CONNECTOR ON 14H EMERGENCY EXIT LIGHT, IAW AMM 33-51-00-710-801.  OPERATIONS CHECK GOOD.
